# SDR SWAA960188

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Pedal
- Condition: Fouled
- Location: Rt Syst
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, EXPERIENCED POOR BRAKING ACTION.  ALSO, BRAKES WOULD NOT SET AT GATE.  INSPECTED AND FOUND AN ADEL CLAMP UNDER F/O BRAKE PEDAL PANEL.  REMOVED AND BRAKES OPERATED NORMALLY.
